Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 575383, 26 pages
http://dx.doi.org/10.1155/2011/575383
Research Article

Malliavin Calculus of Bismut Type for Fractional Powers of Laplacians in Semi-Group Theory

Institut de Mathématiques, Université de Bourgogne, 21000 Dijon, France

Received 2 March 2011; Revised 16 May 2011; Accepted 2 June 2011

Academic Editor: Nikolai Leonenko

Copyright © 2011 Rémi Léandre. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rémi Léandre, “Malliavin Calculus of Bismut Type for Fractional Powers of Laplacians in Semi-Group Theory,” International Journal of Differential Equations, vol. 2011, Article ID 575383, 26 pages, 2011. https://doi.org/10.1155/2011/575383.